mental-health-icon
Addiction problem
I take Codeine syrup one or half bottle a day and I have reduced that to a great extent and Cannabis I use. But as I have reduced the dosage of these things I am having Major depression problem... lack of interest, unwillingness in everything, no purpose of life
23 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

Contact an addiction psychiatrist, online or offline as you need proper care and treatment.
Next Steps
medication and counselling will help.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
U need to contact me directly for treatment.its is common thing to get depressive symptoms once u leave or reduce the substances u have been on.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.